Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 6, NWS Kansas City, MO

May 20, 2010Pettis County, Missouri

NWS Kansas City, MO issued this tornado warning at May 20, 2010, 6:47 PM CDT for Pettis County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2010, 6:47 PM CDT (23:47 UTC)
Expired
May 20, 2010, 7:15 PM CDT
In force
28 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

County Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 93 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

844 
WFUS53 KEAX 202347
TOREAX
MOC159-210015-
/O.NEW.KEAX.TO.W.0006.100520T2347Z-100521T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
647 PM CDT THU MAY 20 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL PETTIS COUNTY IN CENTRAL MISSOURI...

* UNTIL 715 PM CDT

* AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A CONFIRMED TORNADO NEAR SEDALIA. DOPPLER RADAR SHOWED THIS TORNADO
  MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEDALIA AND SEDALIA MEMORIAL ARPT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3861 9323 3869 9337 3883 9323 3876 9306
      3872 9306
TIME...MOT...LOC 2347Z 218DEG 13KT 3868 9325

$$

21
3 follow-up statements
838 
WWUS53 KEAX 202353
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT THU MAY 20 2010

MOC159-210015-
/O.CON.KEAX.TO.W.0006.000000T0000Z-100521T0015Z/
PETTIS MO-
653 PM CDT THU MAY 20 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PETTIS COUNTY
UNTIL 715 PM CDT...

AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED NEAR SEDALIA...MOVING
NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  SEDALIA AND SEDALIA MEMORIAL ARPT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 3864 9324 3868 9332 3883 9323 3876 9306
      3872 9306
TIME...MOT...LOC 2353Z 205DEG 12KT 3869 9325

$$

21
106 
WWUS53 KEAX 210002
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT THU MAY 20 2010

MOC159-210015-
/O.CON.KEAX.TO.W.0006.000000T0000Z-100521T0015Z/
PETTIS MO-
702 PM CDT THU MAY 20 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PETTIS COUNTY
UNTIL 715 PM CDT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR SEDALIA...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  SEDALIA MEMORIAL ARPT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 3866 9322 3869 9329 3883 9323 3877 9310
      3873 9310
TIME...MOT...LOC 0003Z 221DEG 15KT 3873 9321

$$

21
603 
WWUS53 KEAX 210013
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT THU MAY 20 2010

MOC159-210023-
/O.EXP.KEAX.TO.W.0006.000000T0000Z-100521T0015Z/
PETTIS MO-
713 PM CDT THU MAY 20 2010

...THE TORNADO WARNING FOR CENTRAL PETTIS COUNTY WILL EXPIRE AT 715
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3866 9322 3869 9329 3883 9323 3877 9310
      3873 9310
TIME...MOT...LOC 0013Z 220DEG 16KT 3877 9317

$$

21

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 20, 6:34 PM CDT, 13 minutes earlier.

Area forecast discussion, May 20, 6:34 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
634 PM CDT THU MAY 20 2010

.DISCUSSION...
SHORT RANGE...TONIGHT THROUGH SATURDAY NIGHT...

MAIN CONCERN WITH THE UPPER LOW LATE THIS AFTERNOON AND EARLY THIS
EVENING IS THE POTENTIAL OF CONVECTION DEVELOPING WHERE THERE IS
SOME BREAKS IN THE CLOUDS ACROSS EAST CENTRAL KANSAS AND WEST
CENTRAL MISSOURI IN THE VICINITY OF THE SURFACE LOW AND THE FRONT
EXTENDING SOUTH FROM THIS LOW. SURFACE LOW IS EXPECTED TO MOVE JUST
SOUTH OF KANSAS CITY LATE THIS AFTERNOON/EARLY THIS EVENING...THEN
SWING NORTHEAST INTO CENTRAL MISSOURI BY LATE EVENING. THUS IT STILL
APPEARS THE BEST CHANCE OF ANY STRONG STORMS WILL BE DURING THE LATE
AFTERNOON/EARLY EVENING TIME FRAME MAINLY IN AREAS FROM SOUTHERN
KANSAS CITY...SOUTHWARD...AND POSSIBLY AS FAR EAST AS THE SEDALIA
AREA. THE TRACK OF THE H7 LOW WILL BE JUST NORTH OF THE SURFACE LOW
AND SHOULD BE SUPPORTING SHOWERS INTO NORTH CENTRAL MISSOURI DURING
THE EVENING HOURS. THE SHOWERS WILL DIMINISH OVERNIGHT AS THE MID
LEVEL WAVE MOVES INTO IOWA AND THE H7 SHORT WAVE SWINGS EAST OF THE
AREA. THUS ENDING THE FLOOD WATCH AT 06Z STILL LOOKS GOOD.

WILL HAVE THE RAIN ENDING IN EASTERN AREAS BY MIDDAY ON FRIDAY AS
THE SHORT WAVE OPENS UP AND STARTS TO ACCELERATE AWAY FROM THE
REGION. MID LEVEL RIDGE WILL START TO BUILD INTO WESTERN AREAS BY
AFTERNOON...WITH SUNSHINE RETURNING...SO EXPECT TO SEE TEMPERATES
RECOVERING INTO THE 70S. CLOUDS MAY BE A LITTLE MORE STUBBORN IN
EASTERN AREAS...SO WILL KEEP TEMPERATURES A LITTLE COOLER.

FOR LATE FRIDAY NIGHT INTO SATURDAY MORNING...MAIN CONCERN IS WITH
THE POTENTIAL OF SOME STORMS CLIPPING THE NORTHWEST CORNER OF THE
FORECAST AREA AS A WEAK WAVE IS ABLE TO SLIDE OVER TOP OF THE
BUILDING MID LEVEL RIDGE. FOR NOW WILL JUST ADD SLIGHT CHANCE POPS
TO COVER THE POTENTIAL OF CONVECTION. OTHERWISE...LOOKING FOR A NICE
WARM UP BY AFTERNOON ON SATURDAY WITH THE UPPER RIDGE CONTINUING
BUILD.

PC

MEDIUM RANGE (SUN-THU)...

OVERALL...VERY FEW CHANGES MADE TO THE MEDIUM RANGE PORTIONS OF THE
FCST AS MODELS REMAIN VERY CONSISTENT ON THE OVERALL SYNOPTIC
PATTERN AS WELL AS LOW-LVL TEMPS.

AS FAR AS THE ACTUAL TEMP FCST IS CONCERNED...GENERALLY HOT AND
HUMID CONDITIONS ARE TO BE EXPECTED WITH HIGHS IN THE LOWER TO MID
80S IN MOST AREAS...AND PERHAPS SOME UPR 80S IN THE NERN CWA THROUGH
TUES.  STILL SEE SEVERAL LIMITATIONS TO VERY HIGH HEATING IN THE
LOCAL AREA.  PRIMARY LIMITATION WILL BE SIGNIFICANTLY SATURATED
GROUNDS WHICH OFTEN LEAD TO REDUCED HEATING CAPABILITIES.
SECONDLY...DESPITE HAVING A DECENT SWLY FETCH...FEEL LOW LVL MIXING
MAY ONLY BE SUFFICIENT TO MIX UPWARDS TO H875 WHICH WOULD ONLY PUSH
TEMPS INTO THE MID 80S FOR SUNDAY AND AGAIN MONDAY/TUESDAY. STILL
NOTICING THAT GEFS PLUMES SUGGEST CLUSTERING OF MAX TEMPS IN THE
LOWER 80S AND IN THIS CASE GIVEN THE NON-ANOMALOUS NATURE OF THE
SETUP WILL NOT TREND TOWARDS THE HIGHEST MEMBER BARELY TICKLING WITH
THE UPR 80S.   PERHAPS THE WARMEST READINGS MAY END UP BEING IN THE
WESTERN GREAT LAKES WHERE THE MOST ANOMALOUS AIRMASS WILL RESIDE AND
IN AN AREA OF RELATIVE DRYNESS AS OF LATE.  WHILE THESE TEMPS WILL
FALL WELL SHORT OF MEETING ADVISORY CRITERIA...THIS FAIRLY SUSTAINED
AND SUDDEN WARMUP MAY HAVE SOME IMPACT ON THOSE UN-PREPARED FOR THE
APPROACHING SUMMER SEASON.

PRECIP CHCS MAY BE ON THE INCREASE BY THE WED/THU TIME FRAME.  GIVEN
DECENT EVAPOTRANSPIRATION DEW POINTS SHOULD HAVE NO PROBLEM CLIMBING
INTO THE UPR 60S TO EVEN LOWER 70S IN THE BEGINNING OF NEXT WEEK.
SOUNDINGS ALSO SUGGEST A RATHER UNCAPPED ENVIRONMENT BY MID-WEEK
WITH BOTH GFS/ECMWF BEGINNING TO ADVERTISE SEVERAL WEAKNESSES
TRAPPED UNDER THE MID-LVL RIDGE.  HENCE...THE TEMPORARY DEVELOPMENT
OF TYPICAL SUMMER LIKE CONVECTIVE PATTERN MAY BE UNDERWAY WITH
DIURNAL TSRA POSSIBLE.  WILL ONLY ADVERTISE SLIGHT CHC POPS FOR NOW
GIVEN UNCERTAINTIES ON INDIVIDUAL EDDIES.

DUX

&&

.AVIATION...

FOR THE 00Z TAFS...STRATIFORM TYPE RAIN WINDING DOWN ACROSS EASTERN
KS AND WEST CENTRAL MO THIS EVENING. GENERAL MVFR CONDITIONS WITH
POCKETS OF IFR CEILINGS THROUGH 02Z WITH HEAVIER EMBEDDED SHOWERS.

INSPECTION OF BUFR SOUNDINGS INDICATE A SATURATED COLUMN THROUGH
ABOUT THE FIRST 6K FT AGL ALL NIGHT WITH POTENTIAL FOR INTERMITTENT
DRIZZLE FORMING AT ALL 3 TERMINALS AFTER MIDNIGHT WITH IFR CEILINGS.
NOT MUCH DRYING ON THE BACKSIDE OF THE DEPARTING SURFACE LOW
TOMORROW SO ONLY SLOW IMPROVEMENT TO CEILINGS DURING THE DAY. SHOULD
SEE MVFR CEILINGS BY LATE MORNING AND CLEARING BY LATE AFTERNOON.

WINDS WILL DO A GRADUAL SHIFT FROM NORTHEAST TO NORTHWEST OVERNIGHT
AS THE SURFACE LOW PASSES JUST TO THE SOUTH OF KANSAS CITY.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ020>023-028>033-037>040-
     043>046-053-054.

KS...FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ057-060-103>105.
Hazardous weather outlook, May 20, 12:55 PM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1255 PM CDT THU MAY 20 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-211800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1255 PM CDT THU MAY 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WITH THE UPPER LOW TRACKING ACROSS NORTHEAST KANSAS THIS AFTERNOON
AND INTO NORTHWEST MISSOURI THIS EVENING...MORE PERIODS OF SHOWERS
AND POSSIBLY THUNDERSTORMS ARE EXPECTED. WITH PLENTY OF MOISTURE
REMAINING WITH THIS SYSTEM...SOME OF THIS ACTIVITY COULD PRODUCE
LOCALLY HEAVIER AMOUNTS OF RAINFALL WHICH MIGHT AGGRAVATE ONGOING
FLOODING OR LEAD TO ADDITIONAL FLOODING PROBLEMS. A FLOOD WATCH
REMAINS IN EFFECT FOR AREAS ALONG AND SOUTH OF A ST JOSEPH TO
CHILLICOTHE TO MOBERLY LINE.

IN ADDITION...IF THERE IS ENOUGH AFTERNOON HEATING ACROSS EAST
CENTRAL KANSAS...WEST CENTRAL AND CENTRAL MISSOURI...STRONGER
THUNDERSTORMS MAY OCCUR. THERE IS A SLIGHT CHANCE OF SEVERE STORMS
WITH HAIL THE MOST LIKELY HAZARD. HOWEVER...WITH THE SURFACE LOW
TRACKING NORTHEAST ACROSS WEST CENTRAL MISSOURI LATE THIS AFTERNOON
INTO THE EARLY EVENING HOURS...THAT MIGHT PROVIDE ENOUGH SHEAR TO
PRODUCE AN ISOLATED TORNADO. THIS WOULD BE CONTINGENT ON ENOUGH
INSTABILITY BEING REALIZED BY THE AFTERNOON HEATING TO LEAD TO RAPID
THUNDERSTORM DEVELOPMENT. THE MOST LIKELY AREA FOR SEVERE WEATHER
WILL BE SOUTH OF A LINE FROM KANSAS CITY...EASTWARD ALONG THE
MISSOURI RIVER TO FAYETTE MISSOURI.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A QUICK TRANSITION TO TEMPERATURES IN THE MIDDLE TO UPPER 80S WILL
TAKE PLACE OVER THE WEEKEND. IT WILL ALSO BE A BIT HUMID WITH THE WET
CONDITIONS FROM THE RECENT RAINFALL. HOWEVER...AT THIS TIME...HEAT
INDEX READINGS SHOULD STAY AT OR BELOW THE 90 DEGREE MARK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR AREAS GENERALLY
SOUTH OF A LINE FROM KANSAS...EAST ALONG THE MISSOURI RIVER TO
FAYETTE MISSOURI.

PC

In the hours before

Special weather statement, May 20, 5:35 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 PM CDT THU MAY 20 2010

MOZ044-202300-
JOHNSON MO-
535 PM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY IN WEST
CENTRAL MISSOURI UNTIL 600 PM CDT...

AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEETON...OR 9 MILES SOUTH OF WARRENSBURG...
MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER...AND FUNNEL CLOUDS ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WARRENSBURG AND KNOB NOSTER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3880 9377 3878 9351 3860 9367 3862 9384
TIME...MOT...LOC 2235Z 210DEG 12KT 3865 9373

21
Local storm report, May 20, 6:25 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 PM CDT THU MAY 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     FUNNEL CLOUD     2 SSW HOLDEN            38.69N 94.00W
05/20/2010                   JOHNSON            MO   LAW ENFORCEMENT

            POSSIBLE BRIEF TOUCHDOWN

&&

SF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 2:26 AM CDTAreal Flood AdvisoryEAXCooper, Howard, Pettis, Saline6 hr
May 20, 3:27 AM CDTRiver Flood WarningEAXCass, Henry, Johnson51 hr
May 20, 3:27 AM CDTRiver Flood WarningEAXBates, Cass, Henry54 hr
May 20, 5:07 AM CDTRiver Flood WarningEAXJohnson, Pettis49 hr
May 20, 5:07 AM CDTRiver Flood WarningEAXCooper, Saline5 days
May 20, 5:07 AM CDTRiver Flood WarningEAXCooper49 hr
May 20, 8:20 AM CDTRiver Flood WarningEAXCooper26 hr
May 20, 9:37 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray69 hr
May 20, 9:37 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline3 days
May 20, 9:37 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline3 days
May 20, 5:35 PM CDTSpecial Weather StatementEAXJohnson25 min
May 20, 5:43 PM CDTTornado WarningEAXJohnson17 min
May 20, 5:57 PM CDTTornado WarningEAXJohnson, Pettis18 min

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.